On the nonexistence of certain normal forms in the logic of provability

Journal of Symbolic Logic 47 (3):638-640 (1982)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273593
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,224
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
8 ( #501,585 of 2,191,994 )

Recent downloads (6 months)
1 ( #289,023 of 2,191,994 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature